Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Tiredness, numbness in feet, hands. Do suffer from anxiety. Could this be the cause or is this something more serious?

Hi, I am very tired recently no matter how much sleep i get. I am also noticing that I am thirsty alot and at time i wake up during the night and my mouth is so dry it hurts. I am not noticing that I am going to the bathroom more ofter tho. Finally, I have been experiencing a ball of catarrh in my throat for the last few months that I cant shift and I am finding that I am getting numbness in my feet and hands at times (not very ofter) but not necessarily when ive been leaning on them and cut blood supply. I do suffer from anxiety , could this be the cause or is this something more serious?
Asked On : Mon, 18 Mar 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be due to anxiety, generalized weakness, Vitamin B 12 deficiency, electrolyte imbalance or a thyroid hormone disorder. A few blood tests will help in detecting the exact cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Orthopaedic Surgeon, Joint Replacement Dr. Saurabh Gupta's  Response
Feb 2014
Thanks for writing to us.
The symptoms that you are having are likely to be related to anxiety or benign causes like electrolyte imbalance, vitamin B 12 deficiency, etc. Most of the times these symptoms can be taken care of by taking electrolyte rich fluids and Methylcobalamin supplements.
Hope this helps you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor